Some reducible Specht modules for Iwahori–Hecke algebras of type A with q=−1

M Fayers, S Lyle

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

The reducibility of the Specht modules for the Iwahori–Hecke algebras in type A is still open in the case where the defining parameter q equals -1. We prove the reducibility of a large class of Specht modules for these algebras.
Original languageEnglish
Pages (from-to)912-933
Number of pages22
JournalJournal of Algebra
Volume321
Issue number3
DOIs
Publication statusPublished - 2009

Cite this